Metazoan parasites of Neogobius fishes in the Slovak section of the River Danube
Article first published online: 30 AUG 2005
Journal of Applied Ichthyology
Volume 21, Issue 4, pages 345–349, August 2005
How to Cite
Ondračková, M., Dávidová, M., Pečínková, M., Blažek, R., Gelnar, M., Valová, Z., Černý, J. and Jurajda, P. (2005), Metazoan parasites of Neogobius fishes in the Slovak section of the River Danube. Journal of Applied Ichthyology, 21: 345–349. doi: 10.1111/j.1439-0426.2005.00682.x
- Issue published online: 30 AUG 2005
- Article first published online: 30 AUG 2005
- Received: January 12, 2005 Accepted: May 18, 2005
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!